# SDR AALA20100624DFW01

- Difficulty date: June 23, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 39,805 hours, 5,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT CABIN CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT LEFT NUMBER 4 DOOR FOR AFT CABIN CEILING EMERGENCY LIGHT.  OPS CHECKED NORMAL.
